# SDR QXEA2022061300221

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 32,105 hours, 34,586 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Detector
- Part number: 4738791
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FL250, MASTER WARNING, CHECK FIRE DETECT. E/A CHECKLIST TO AFT BAGGAGE FWD AND AFT FIRE BOTTLES LOW. RETURNED TO FIELD LANDING UNEVENTFUL. NO FIRE. REPLACED THE LOW-RATE FIRE-EXTINGUISHER BOTTLE AND RE-INSTALLATION OF HIGH-RATE FIRE-EXTINGUISHER BOTTLE. OPS CHECK GOOD. RETURNED TO SERVICE.
